# SDR AALA980792

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1222 - AFTER TAKEOFF, NOSE LANDING GEAR UNSAFE RED LIGHT REMAINED ILLUMINATED UNTIL 15,000 FEET AND EXTINGUISHED.  AIRCRAFT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR PROXIMITY SENSOR.  PSEU BITE CHECK AND GEAR SWING TESTED NORMAL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
